Alert archive / Colorado / Flash Flood Watches in 2012

Flash Flood Watch 1, NWS Denver/Boulder, CO

June 7, 20126 counties in Colorado

NWS Denver/Boulder, CO issued this flash flood watch at Jun 7, 2012, 10:47 AM MDT for 6 counties in Colorado. It took effect at Jun 7, 2012, 3:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2012, 10:47 AM MDT (16:47 UTC)
In effect from
Jun 7, 2012, 3:00 PM MDT
Expired
Jun 8, 2012, 12:00 AM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
None

Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 17 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1398 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WGUS65 KBOU 071647
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
1047 AM MDT THU JUN 7 2012

...FLASH FLOODING POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE
SOUTHERN METRO AREAS AND PALMER DIVIDE...

.WITH ALREADY SATURATED SOILS FROM YESTERDAYS STORMS AND MORE
CONVECTION EXPECTED TODAY...QUICKER RUNOFF FROM LESS RAINFALL
AMOUNTS WILL BE PROBABLE ESPECIALLY OVER THE SOUTHERN METRO AREAS
AND OVER THE PALMER DIVIDE.

COZ040-041-080100-
/O.NEW.KBOU.FF.A.0001.120607T2100Z-120608T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...KIOWA...LARKSPUR...SIMLA
1047 AM MDT THU JUN 7 2012

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST COLORADO... 
  INCLUDING THE FOLLOWING AREAS...CASTLE ROCK/PALMER DIVIDE AND 
  DENVER/SOUTHERN/NORTHERN/EASTERN DENVER SUBURBS. 

* FROM 3 PM MDT THIS AFTERNOON THROUGH THIS EVENING

* RAINFALL FROM EXPECTED STORM ACTIVITY TODAY WILL FALL OVER
  ALREADY SATURATED SOILS FROM LAST NIGHT. THE STRONGER STORMS
  WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL AMOUNTS OF UP TO 2
  INCHES IN LESS THAN AN HOUR.

* LESS RAIN WILL BE REQUIRED TO CAUSE RUNOFF AND FLOODING ISSUES
  TODAY. RIVERS MAY RISE RAPIDLY AND ROADS MAY BECOME IMPACTED
  WITH DIRT ROADS POSSIBLY BECOMING WASHED OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

&&

$$
2 follow-up statements
713 
WGUS65 KBOU 072214
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT THU JUN 7 2012

...FLASH FLOODING POSSIBLE LATE THIS AFTERNOON AND TONIGHT OVER
THE SOUTHERN METRO AREAS AND PALMER DIVIDE...

.WITH ALREADY SATURATED SOILS FROM YESTERDAYS STORMS AND MORE
CONVECTION EXPECTED LATE THIS AFTERNOON AND EVENING...QUICKER RUNOFF FROM
LESS RAINFALL AMOUNTS WILL BE PROBABLE ESPECIALLY OVER THE
SOUTHERN METRO AREAS AND OVER THE PALMER DIVIDE.

COZ040-041-080600-
/O.CON.KBOU.FF.A.0001.000000T0000Z-120608T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...KIOWA...LARKSPUR...SIMLA
414 PM MDT THU JUN 7 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST COLORADO...INCLUDING THE FOLLOWING 
  AREAS...CASTLE ROCK/PALMER DIVIDE AND 
  DENVER/SOUTHERN/NORTHERN/EASTERN DENVER SUBURBS. 

* UNTIL MIDNIGHT MDT TONIGHT

* RAINFALL FROM EXPECTED STORM ACTIVITY LATE THIS AFTERNOON AND EVENING WILL
  FALL OVER ALREADY SATURATED SOILS FROM LAST NIGHT. THE STRONGER
  STORMS WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL AMOUNTS OF UP
  TO 2 INCHES IN LESS THAN AN HOUR.

* LESS RAIN WILL BE REQUIRED TO CAUSE RUNOFF AND FLOODING ISSUES 
  TODAY. RIVERS MAY RISE RAPIDLY AND ROADS MAY BECOME IMPACTED 
  WITH DIRT ROADS POSSIBLY BECOMING WASHED OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

&&

$$
142 
WGUS65 KBOU 080608
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
1208 AM MDT FRI JUN 8 2012

...THE FLASH FLOOD WATCH FOR SOUTHERN METRO DENVER HAS EXPIRED...

.A STORM MOVING SOUTH INTO NORTHERN DENVER MAY PRODUCE SOME
RAINFALL IN THE WATCH AREA...BUT THE THREAT OF SIGNIFICANT HEAVY
RAINFALL IS DECREASING TONIGHT. 

COZ040-041-080715-
/O.EXP.KBOU.FF.A.0001.000000T0000Z-120608T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...KIOWA...LARKSPUR...SIMLA
1208 AM MDT FRI JUN 8 2012

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR THE SOUTHERN DENVER METRO AREA HAS
EXPIRED. ANOTHER STORM MOVING INTO THE NORTHERN METRO AREA WILL
LIKELY BRING SOME ADDITIONAL RAINFALL TO THE WATCH AREA...BUT THE
OVERALL THREAT OF FLOODING IS LESSENING THROUGH THE NIGHT. THE
OUTLOOK FOR FRIDAY IS FOR DRYER AND WARMER CONDITIONS.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 8:50 AM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 7, 8:50 AM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
850 AM MDT THU JUN 7 2012

.UPDATE...AFTER REPORTS FROM LOCAL EMERGENCY MANAGEMENT...MOST IF
NOT ALL FLOOD WATERS HAVE RECEDED OVER THE SOUTHERN METRO AREA
INTO NORTHERN DOUGLAS AND ELBERT COUNTIES. SOME AREAS OF STANDING
WATER AND REPAIRS OF WASHED OUT ROADS ARE STILL REMAINING MAINLY
OVER ARAPAHOE COUNTY SO WILL CANCEL THE AREAL FLOOD WARNING AND
ISSUE A FLOOD ADVISORY FOR JUST PARTS OF ARAPAHOE COUNTY INTO
PARTS OF DENVER COUNTY.

STILL LOOKING A BIT MORE MOIST TODAY COMPARED TO YESTERDAY.
HOWEVER THE EXTRA CLOUD COVER THIS MORNING WILL DELAY HEATING FOR
THE TIME BEING. STILL EXPECTING CONVECTION TO START FIRING OFF
EARLY THIS AFTERNOON...WITH SHORT TERM HIGH RESOLUTION MODELS
STILL WANTING TO BEGIN THIS ACTIVITY NORTH OF I-76 THEN SPREADING
SOUTH. ALREADY HAVE THUNDERSTORMS FIRING OFF NEAR CASPER WYOMING
AS SHORTWAVE OVER UT MOVES CLOSER. WILL CONTINUE MONITORING
CONDITIONS. AFTER COORDINATION WITH THE STORM PREDICTION
CENTER...WILL BE DOING ANOTHER SOUNDING AT 19Z.

&&

.PREV DISCUSSION... /ISSUED 405 AM MDT THU JUN 7 2012/

SHORT TERM...THUNDERSTORMS WILL CONTINUE TO WEAKEN AS THEY DRIFT
NORTHEAST ACROSS THE FAR NORTHEAST CORNER OF COLORADO EARLY THIS
MORNING. LITTLE CHANGE IN THE WEATHER PATTERN TODAY. SOUTHWEST FLOW
ALOFT WILL PREVAIL AS AN UPPER LEVEL RIDGE REMAINS OVER THE MIDDLE
PART OF THE COUNTRY AND A LOW SPINS OVER THE PACIFIC NORTHWEST AND
WESTERN CANADA. WATER VAPOR SHOWING A SHORT WAVE OVER THE GREAT
BASIN AT THIS TIME. THIS WAVE WILL LIFT NORTHEAST TODAY INTO
WYOMING. MAY BE CLOSE ENOUGH TO ADD A LITTLE LIFT TO THE ATMOSPHERE
THIS AFTERNOON. SURFACE TROUGH WILL BE PARKED ALONG THE EAST SLOPES
OF THE ROCKIES ALLOWING SOUTHEAST WINDS TO KEEP MOISTURE AT THE BASE
OF THE FOOTHILLS.

STAGE IS SET FOR ANOTHER ROUND OF THUNDERSTORMS...SOME OF THEM WILL
LIKELY BE SEVERE AGAIN TODAY. BASED ON TEMPERATURES IN THE LOWER 80S
AND DEW POINTS IN THE LOWER 50S...CAPES WILL REACH 1500-2000 J/KG
THIS AFTERNOON. IF TEMPS OR DEW POINTS INCREASE...CAPES MAY REACH
2500 J/KG. SHEAR WILL BE SIMILAR TO YESTERDAY. INSTABILITY AND
MOISTURE LOOKS TO BE A LITTLE HIGHER. STORMS WILL INITIATE ALONG A
BOUNDARY OVER THE EASTERN PLAINS. A STORM OR TWO MAY ALSO BE
TRIGGERED BY THE SHORT WAVE PASSING NORTH OF COLORADO. MAIN THREAT
WILL AGAIN BE HAIL AND VERY HEAVY RAINFALL. LOCALLY DAMAGING WINDS
AND ISOLATED WEAK TORNADOES WILL BE POSSIBLE.

MODELS HAVE BEEN IN GOOD AGREEMENT OVER THE PAST 24 HOURS IN SHOWING
THE THUNDERSTORMS FORMING MAINLY NORTH OF I-76 AT FIRST AND THEN
SPREAD SOUTH THROUGH THE EVENING HOURS. MOISTURE WILL LINGER AROUND
OVERNIGHT AND MAY SEE SOME LOW CLOUDS AND FOG OVER THE EASTERN
PLAINS AFTER MIDNIGHT.

LONG TERM...OVERALL NO BIG ADJUSTMENTS PLANNED IN THE LONG TERM.
IT WILL BE DRIER ON FRIDAY AND SATURDAY IN THE MID AND UPPER
LEVELS. THE FLOW ALOFT WILL BECOME SOUTHWEST ON FRIDAY AS THE
RIDGE AXIS SHIFTS TO THE EAST. HAVE DECIDED TO ADD SLGT CHC OF
TSTMS TO THE FORECAST FOR FRIDAY AFTN AND EARLY EVENING. ALTHO MID
AND UPPER LEVELS WILL BE DRY...LOW LEVEL MOISTURE STILL AROUND
ESPECIALLY TO THE EAST OF THE URBAN CORRIDOR. NAM12 FORECAST
SOUNDINGS HAVE CAPES AROUND 800 J/KG AROUND DENVER WITH THE INSTBY
INCREASING TO AROUND 2700 J/KG OVER NORTHEAST/EAST CENTRAL
COLORADO. NOT SURE ITS WILL BE THAT MUCH BUT EVEN HALF THOSE
VALUES IT PLENTY SUFFICIENT FOR TSTMS. STORMS ALONG THE FRONT RANGE
WILL BE HIGHER BASED WITH MORE OF AN INVERTED-V PROFILE. WILL NOT
RULE OUT THE POTENTIAL OF AN ISOLD SVR TSTM OVER THE PLAINS. WILL
KEEP SATURDAY HOT AND DRY AS THE FLOW ALOFT INCREASES AHEAD OF
ANOTHER STORM SYSTEM MOVING INTO PACIFIC NORTHWEST/NORTHERN
ROCKIES. THE FIRE DANGER WILL INCREASE BUT AGAIN ALL DEPENDENT ON
HOW DRY THE FUELS WILL BE. MAIN CONCERN WILL BE OVER THE FRONT
RANGE FOOTHILLS. A COLD FRONT WILL MOVE ACROSS NORTHERN COLORADO
SATURDAY NIGHT...WITH COOLER AFTN TEMPERATURES FOR SUNDAY AND
MONDAY. RELATIVELY DRY WNWLY FLOW ALOFT. FOR NOW WILL MAINTAIN A
SLIGHT CHC OF AFTN/EVNG TSTMS FOR THE GRIDS FOR SUNDAY THROUGH
TUESDAY.

&&

.AVIATION...LOW CLOUDS AND PATCHY FOG WILL BE POSSIBLE THROUGH 15Z.
CEILINGS WILL BE LESS THAN 1000 FEET UNDER THE LOW CLOUDS AND
VISIBILITY MAY FALL BELOW A MILE AT TIMES. MOSTLY SUNNY SKIES ARE
EXPECTED LATE THIS MORNING AND EARLY THIS AFTERNOON BEFORE THE NEXT
ROUND OF THUNDERSTORMS DEVELOP. HEAVY RAIN...HAIL...AND STRONG
OUTFLOW WINDS WILL BE POSSIBLE WITH THE STORMS. BEST CHANCE FOR
STORMS WILL BE 22-03Z.

.HYDROLOGY...STRONG THUNDERSTORMS WILL FORM AGAIN THIS AFTERNOON AND
EVENING. SOME OF THE STORM WILL PRODUCE VERY HEAVY RAINFALL. STREAMS
IN THE SOUTHERN PART OF THE DENVER METRO AREA ARE LIKELY RUNNING
HIGH FROM LAST NIGHT'S RAIN. ADDITIONAL HEAVY RAIN WILL LIKELY CAUSE
SOME FLOODING ISSUES. STORM MOVEMENT WILL BE TO THE NORTHEAST AT
AROUND 15-20 KNOTS. UNDER THE STRONGEST STORMS...UP TO 1 INCH OF
RAIN WILL BE POSSIBLE IN LESS THAN 30 MINUTES.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLOOD ADVISORY FOR WESTERN ARAPAHOE...SOUTHWESTERN ADAMS AND
NORTHEASTERN DENVER COUNTY. &&

SHORT TERM...MEIER
LONG TERM....COOPER
AVIATION...MEIER
UPDATE...KRIEDERMAN
Hazardous weather outlook, Jun 7, 4:43 AM MDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
443 AM MDT THU JUN 7 2012

COZ030>051-081045-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
443 AM MDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND
CONTINUE THROUGH THE EVENING. THUNDERSTORMS WILL LINGER AFTER
MIDNIGHT ACROSS PARTS EASTERN COLORADO. SOME OF THE THUNDERSTORMS
WILL LIKELY BECOME SEVERE TODAY WITH LARGE HAIL UP TO 2 INCHES IN
DIAMETER AND DAMAGING WINDS TO 70 MPH. A COUPLE OF WEAK TORNADOES
WILL ALSO BE POSSIBLE. VERY HEAVY RAIN WILL ACCOMPANY SOME OF
THUNDERSTORMS AND MAY PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOTTER AND DRIER CONDITIONS WILL DEVELOP FRIDAY AND SATURDAY...WITH
AN INCREASING WESTERLY FLOW ALOFT OVERHEAD. THERE WILL STILL BE
ENOUGH LOW LEVEL MOISTURE PRESENT TO PRODUCE A SLIGHT CHANCE OF
THUNDERSTORMS FRIDAY AFTERNOON AND EVENING MAINLY OVER THE
NORTHEAST PLAINS. A FEW STORMS COULD AGAIN BE SEVERE. IT WILL BE
BREEZY...HOT AND DRY ON SATURDAY AHEAD OF AN APPROACHING COLD
FRONT. THE FIRE DANGER WILL INCREASE OVER THE FOOTHILLS WITH
DRY...HOT AND BREEZY CONDITIONS DEVELOPING IN THE AFTERNOON. IT
WILL BE COOLER SUNDAY THROUGH WEDNESDAY WITH A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE EACH DAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:12 PM MDTSevere Thunderstorm WarningBOUWeld48 min
Jun 6, 6:21 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Douglas, Elbert54 min
Jun 6, 6:30 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert90 min
Jun 6, 6:35 PM MDTTornado WarningBOUAdams, Arapahoe, Douglas, Elbert40 min
Jun 6, 7:07 PM MDTTornado WarningBOUDouglas, Elbert38 min
Jun 6, 7:16 PM MDTFlash Flood WarningBOUArapahoe, Douglas, Elbert3 hr
Jun 6, 7:16 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert44 min
Jun 6, 7:25 PM MDTSevere Thunderstorm WarningBOUAdams, Weld35 min
Jun 6, 7:42 PM MDTTornado WarningBOUDouglas, Elbert33 min
Jun 6, 7:43 PM MDTSevere Thunderstorm WarningBOUWeld47 min
Jun 6, 7:44 PM MDTTornado WarningBOUArapahoe31 min
Jun 6, 7:56 PM MDTSevere Thunderstorm WarningBOUDouglas49 min
Jun 6, 8:05 PM MDTTornado WarningBOUDouglas25 min
Jun 6, 8:13 PM MDTAreal Flood AdvisoryBOUDouglas92 min
Jun 6, 8:30 PM MDTTornado WarningBOUDouglas, Elbert30 min
Jun 6, 8:37 PM MDTFlash Flood WarningBOUDouglas3 hr
Jun 6, 8:38 PM MDTSevere Thunderstorm WarningBOUAdams, Denver52 min
Jun 6, 9:00 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert45 min
Jun 6, 9:39 PM MDTSevere Thunderstorm WarningBOUDouglas51 min
Jun 6, 9:53 PM MDTFlash Flood WarningBOULarimer82 min
Jun 6, 10:25 PM MDTFlash Flood WarningBOUArapahoe, Douglas, Elbert3 hr
Jun 6, 10:28 PM MDTSevere Thunderstorm WarningBOUDouglas32 min
Jun 6, 11:02 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas43 min
Jun 6, 11:30 PM MDTFlash Flood WarningBOUDouglas3 hr
Jun 6, 11:34 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson41 min
Jun 6, 11:50 PM MDTTornado WarningBOUDenver, Jefferson25 min
Jun 7, 12:16 AM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson44 min
Jun 7, 12:30 AM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Jefferson90 min
Jun 7, 12:52 AM MDTFlash Flood WarningBOUArapahoe, Denver, Jefferson3 hr
Jun 7, 12:56 AM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas33 min
Jun 7, 1:39 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Denver, Douglas, Elbert, Jefferson7 hr
Jun 7, 8:43 AM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver4 hr
Jun 7, 4:22 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld53 min
Jun 7, 4:25 PM MDTFire Weather WatchBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Larimer and 2 more23 hr
Jun 7, 4:51 PM MDTSevere Thunderstorm WarningBOUArapahoe39 min
Jun 7, 5:06 PM MDTTornado WarningBOUArapahoe24 min
Jun 7, 5:09 PM MDTSevere Thunderstorm WarningBOUMorgan51 min
Jun 7, 5:28 PM MDTTornado WarningBOUArapahoe, Elbert32 min
Jun 7, 5:49 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington, Weld41 min
Jun 7, 5:54 PM MDTTornado WarningBOUElbert36 min
Jun 7, 5:59 PM MDTSevere Thunderstorm WarningBOUArapahoe31 min

Nearby

Flash Flood Watches in Colorado, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.